An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

struggling but need help

Discussion in 'Share Your Story Here' started by czoo3, Sep 4, 2015.

  1. czoo3

    czoo3 Member

    I used to take hydro and tramodol multiple times a day. Well it's been 2 months since I have touched hydro and now it's day 2 off of tramodol. I got down to where I only took 3 to 5 a day. I am now struggling with withdrawal and need a boost on how long this craziness may last. Biggest problem is lack of sleep anxiety and diarrhea. And the desire to just get more.
    Last edited: Sep 4, 2015
  2. zaerine

    zaerine Community Champion

    It is a good start to have that wanting to stop within yourself. I hope you can find the motivation to fight that cravings and be able to handle the effects to look forward for better health and better life. Maybe you can ask help on support groups here or within your family and circle of friends who can help you fight that struggle.
    czoo3 likes this.
  3. MrsJones

    MrsJones Community Listener Community Listener

    Welcome cz003. @zaerine is right. You should, if you haven't just yet. As difficult as it can be for you - you have to pat yourself on the back for what you have accomplished these past few months. That takes a lot of courage as well as motivation.

    Others will be joining in soon with lots of encouraging words and experiences that are having or have had. Please take what you like and leave what you don't. This group is pretty straightforward in wanting to help others on their journey of recovery.

    In the meantime, hang in there and stay with us.
  4. L_B

    L_B Community Champion

    Hi and welcome to this supportive, caring group. You are doing great so far. I know it is difficult but look at you doing it. I am proud of you. The fact that you want to change is a huge step forward. Maybe you could seek some professional help to help deal with the withdrawals that you are experiencing now. It is great that you came here. You can post here whenever you want and there will always be someone to listen. So many people have experienced what you are now experiencing and they are proof that it can be done. You can have that happier, healthier lifestyle. You got this. Hang in there and take one day at a time.
    norms options likes this.
  5. czoo3

    czoo3 Member

    Thank you its been difficult to say the least.
    L_B likes this.
  6. czoo3

    czoo3 Member

    It hasn't been easy and my family knows I am just happy it's day 3 and I am still anxious etc... but then to make matters worse my son was arrested last night so I am just struggling more so today. Buy they are a support group but just can't relate to the the feelings
  7. czoo3

    czoo3 Member

    I tried the professional advice and even though my pcp referred me for weaning off etc. The doctor was all about keeping me on both till I put my foot down. I can say tramodol withdrawal is much easier for me than the hydro was. But one step at a time.
  8. czoo3

    czoo3 Member

    They do support me but I think the difficulty lies in the lack of what to do and how to treat it/me. So I do try to explain as much as possible.
  9. zaerine

    zaerine Community Champion

    It is nice that you are explaining it to them and they are being supportive. They could also try learning about it more from support groups that are helping families to be more aware of your situation.
  10. pineywood

    pineywood Community Champion

    Offering a big welcome to you! Bravo to you, as you begin your journey! It is the small steps, day by day that will lead you to victory. Glad you are reaching out to all of us! As you can already see, people do care!

    I wanted to comment on the stress that I am sure you are feeling with the recent arrest of your son, as I can relate to this first-hand. What I want to say is that life is not going to get less stressful, but you will be more clear headed to deal with both the stress and joys in life.

    I wish both you and your son sincere well wishes. Please continue to keep us posted!
  11. czoo3

    czoo3 Member

    Thank you and it has. I am so proud of myself day 4 baby day 4 and it's a tad bit rough but... I am a true believer that 2 weeks from now I will be able to wake up with little to no anxiety and jump up and down and say I am free. But boy I hate those cravings.
  12. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @czoo3... Welcome to our community and thanks for sharing with us. I'm so glad that you are freeing yourself from those drugs. You will be a much healthier, happier person because of it.

    My thoughts and prayers are with you and your son.

    Keep doing the next right thing.
    norms options likes this.
  13. norms options

    norms options Active Contributor

    czoo3, congratulations on making it through the first few days of being free from such harmful substances. The thing that worked the best for me when I was quitting was to remember why I wanted to stop in the first place. It was so helpful for me to stay on track when I could think back to how I felt about my abuse before the withdrawal began. Just remember to take it one day at a time, and that even though some of those days are tough, you have made the right decision and that life is about making small positive adjustments to keep it moving in the right direction. Great job on making it this far...I am proud of you!!
    deanokat likes this.
  14. pstrong1969

    pstrong1969 Community Champion

    I dont know how many times i went thru withdrawal in jail. Cold Turkey. Man it was bad, I was doing Heroin sou can imagine what i went thru. The worse part of it is over in 5-7 days, pure misery, After that it is the phsychological torment. Obsessing over the drug, wishing you had some. Ive been clean off of Heroin for 6 months. You can do it, u just have to want to do it. What helps is having a support system once your over the physical part. Good Luck. God Bless. Let us know how your doing.
    deanokat likes this.
  15. anorexorcist

    anorexorcist Community Champion

    Hello, welcome to this forum!
    I'm really proud of you, that's not an easy thing to do, you must keep fighting. I know that now it may seems a stressing and a really long process but you should keep in mind all the good things that you're going to be capable of experience after that, it absolutely worth it.
    Good luck!
    deanokat likes this.
  16. ReadmeByAmy

    ReadmeByAmy Community Champion

    @cz003...Hello and welcome to this forum. It is really such a good thing that you had realized as early to recover yourself from your addiction. Well congratulations and it's a good job! I knew that it is not that easy for you but I assure you it is worth the effort and you will be free from this mistakes you had in your life. Just stay being positively motivated and sooner you will realize you are a better person from the past. Always trust and keep your faith in God...He is always watching you..
  17. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @czoo3... How are you doing? When you get a chance, please check in and let us know. My hope is that you're sleeping better and that your stomach issues have settled down a bit.
  18. dyanmarie25

    dyanmarie25 Community Champion

    Hello there @czoo3! Welcome to the forum and thank you for sharing your story to us here. Well, I am happy to know that you are now doing really great in recovery. Kudos to you! :) Just stay strong, keep the faith, and be patient. You will get there eventually. Best of luck! :)
    deanokat likes this.
  19. Rainman

    Rainman Community Champion

    @OP, it's great that you took the initiative to shatter your dependence on prescription meds. Dealing with withdrawal will be the hardest part of letting go but if you can fight it for only three weeks, you'll get better at resisting the urge to use the drugs. Stay strong and you'll get the freedom you crave.

    Wishing you all the best!
  20. Jasmine2015

    Jasmine2015 Community Champion

    Welcome to the forum. Thankyou for sharing your story with us. Sometimes when people have a parasite, the parasite releases toxins as it dies off. It might feel awful as you are trying to get rid of the parasite, but once it's out of your system, you feel better. Maybe detoxying from drugs is the same way. You will feel awful before you can feel better again. Either way, keep us posted on how you are feeling.